Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 149, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 10, 2017, 5:04 PM EDT for Cumberland County, Hoke County, North Carolina. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2017, 5:04 PM EDT (21:04 UTC)
- Expired
- Jul 10, 2017, 5:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cumberland County, NC, Hoke County, NC
The radar
The Raleigh/Durham radar (KRAX), 96 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1335 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
765
WUUS52 KRAH 102104
SVRRAH
NCC051-093-102145-
/O.NEW.KRAH.SV.W.0149.170710T2104Z-170710T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
504 PM EDT MON JUL 10 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southern Cumberland County in central North Carolina...
Southeastern Hoke County in central North Carolina...
* Until 545 PM EDT
* At 504 PM EDT, a severe thunderstorm was located over Rex, or 7
miles northeast of Red Springs, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Antioch, Hope Mills, Rockfish, Bushy Lake Natural Area and Cedar
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Damaging winds and continuous cloud to ground lightning is occurring
with this storm. Move indoors immediately. Lightning is one of
nature's leading killers. Remember, if you can hear thunder, you are
close enough to be struck by lightning.
&&
LAT...LON 3484 7926 3499 7919 3497 7862 3495 7860
3485 7862 3485 7883 3483 7890 3490 7894
3495 7904 3483 7919
TIME...MOT...LOC 2104Z 282DEG 17KT 3488 7908
HAIL...<.75IN
WIND...60MPH
$$
772 follow-up statements
793
WWUS52 KRAH 102123
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
523 PM EDT MON JUL 10 2017
NCC093-102132-
/O.CAN.KRAH.SV.W.0149.000000T0000Z-170710T2145Z/
Hoke NC-
523 PM EDT MON JUL 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOKE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
Hoke County. Therefore, the warning has been cancelled.
LAT...LON 3489 7893 3492 7896 3495 7903 3498 7905
3497 7862 3495 7860 3485 7862 3485 7883
3483 7890
TIME...MOT...LOC 2122Z 276DEG 18KT 3487 7896
$$
NCC051-102145-
/O.CON.KRAH.SV.W.0149.000000T0000Z-170710T2145Z/
Cumberland NC-
523 PM EDT MON JUL 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHERN CUMBERLAND COUNTY...
At 522 PM EDT, a severe thunderstorm was located near St. Pauls, or
13 miles east of Red Springs, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hope Mills, Bushy Lake Natural Area and Cedar Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3489 7893 3492 7896 3495 7903 3498 7905
3497 7862 3495 7860 3485 7862 3485 7883
3483 7890
TIME...MOT...LOC 2122Z 276DEG 18KT 3487 7896
HAIL...<.75IN
WIND...60MPH
$$
77852
WWUS52 KRAH 102145
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
545 PM EDT MON JUL 10 2017
NCC051-102155-
/O.EXP.KRAH.SV.W.0149.000000T0000Z-170710T2145Z/
Cumberland NC-
545 PM EDT MON JUL 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CUMBERLAND COUNTY HAS
EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3489 7893 3492 7896 3495 7903 3498 7905
3497 7862 3495 7860 3485 7862 3485 7883
3483 7890
TIME...MOT...LOC 2145Z 282DEG 17KT 3485 7884
$$
77What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:23 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 10, 2:23 PM EDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 223 PM EDT Mon Jul 10 2017 .SYNOPSIS... Scattered thunderstorms across the southern tier this evening will decrease this evening. Hot and humid conditions will persist through the work week as an upper ridge persists over the area. && .NEAR TERM /THROUGH TONIGHT/... As of 220 PM EDT Monday... Forecast is on track this afternoon for convection across the southern counties which has increased in coverage over the past couple of hours as expected. The 850 mb front has set up nicely in this area with much more moisture to the south and east of the gradient. PW values in this area are now well over 2 inches with surface dewpoints in the low 70s. A fair amount of instability in place with 1500-2000 J/Kg of ML CAPE but no shear at all in these areas. Lapse rates are not great either with 7-7.5 deg/km. DCAPE is very low as well with no dry mid-level in place. The upshot is that flooding will be the most likely threat with these storms although an isolated severe cannot be ruled out. SPC maintains an area of general thunder across the area this afternoon. Convection is expected to rescind after sunset. Patchy fog could develop in areas where convection has occurred but models are not bullish on widespread fog overnight. Lows in the low 70s. && .SHORT TERM /Tuesday and Tuesday night/... As of 200 PM Monday... The big story for Tuesday will be the increase in temperatures as the subtropical ridge takes over and thickness values climb to near 1440 meters. The surface frontal boundary will still be draped over our southern tier and this will once again be the most likely area for diurnal convection. An isolated severe thunderstorm cant be ruled out in these areas but most of the activity should remain sub- severe and as a result the SPC has the area in general thunder at this time. With highs in the low 90s and some dewpoints in the low 70s heat indices should remain in the upper 90s but a few 100 degree readings are possible. Low temperatures in the low 70s. && .LONG TERM /Wednesday through Monday/... As of 130 PM Monday... The weather pattern for Wednesday and Thursday will feature high pressure extending across the Carolinas from the western Atlantic with ridging aloft. With limited forcing across our CWA, most of the WDLY sct tstm activity should develop on the sea breeze to our east and/or higher terrain to our west. But nevertheless, we can't rule out isolated showers/tstms across our area as outflows move into our area. PoPs at or below climo during this time. The main story will be the heat and humidity, with heat index values approaching 100 both afternoons. On Friday, rain chances will increase as a short wave moves across the Great Lakes and Ohio Valley region then across the Mid Atlantic region by afternoon. Additional cloud cover should keep temps a few degrees cooler than Wed/Thu, but with no substantial airmass change, readings once again should climb into the 90s. Over the weekend, another short wave within the longwave trough developing over the East, will approach from the NW and it's attendant sfc cold front will subsequently stall out over the Carolinas as the southern extent of the midlevel trough weakens and its axis stalls over the East. At this point it appears that rain chances will be at or above climo over the weekend and perhaps into Monday. Clouds and rain will keep temps closer to normal. && .AVIATION /18Z Monday through Saturday/... As of 135 PM EDT Monday... 24 hour TAF period: VFR conditions across the area this afternoon and that will remain the case outside of convection which is beginning to fill in across the southern counties at this time. KFAY will be at threat for thunderstorms for much of the afternoon and evening and thus will keep a VCTS in the TAF through 00z. Winds will be light and out of the southwest in most locations with some periods of variable winds possible. Overnight tonight the threat for fog or low stratus looks fairly minimal and so have left it out of all TAF sites at this time. Long term: Scattered convection across the southern counties will be possible for the next several days but otherwise VFR conditions should be prevalent through much of the period. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Ellis NEAR TERM...Ellis SHORT TERM...Ellis LONG TERM...np AVIATION...Ellis
Hazardous weather outlook, Jul 10, 3:18 PM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 318 PM EDT Mon Jul 10 2017 NCZ021-022-038-039-111930- Forsyth-Guilford-Davidson-Randolph- 318 PM EDT Mon Jul 10 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-023>028-040>043-073>078-083>086-088-089-111930- Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham- Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson-Stanly- Montgomery-Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke- Cumberland-Sampson- 318 PM EDT Mon Jul 10 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hot and humid conditions are expected Wednesday through Friday. Heat index values between 100 and 105 degrees are expected each afternoon. Heat indices this high will pose a risk of heat related illnesses, if precautions are not taken. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 10, 3:18 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Raleigh NC
318 PM EDT MON JUL 10 2017
NCZ086-088-102000-
Hoke NC-Cumberland NC-
318 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CUMBERLAND AND
EASTERN HOKE COUNTIES UNTIL 400 PM EDT...
At 317 PM EDT, Doppler radar was tracking a strong thunderstorm near
Raeford, moving southeast at 10 mph.
Wind gusts up to 45 mph will be possible with this storm.
Heavy rain and deadly cloud to ground lightning will also be
possible with this storm.
Locations impacted include...
Raeford, Silver City and Rockfish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3499 7928 3516 7922 3509 7893 3495 7902
3495 7904 3488 7913
TIME...MOT...LOC 1917Z 303DEG 10KT 3506 7917
77Special weather statement, Jul 10, 3:44 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
344 PM EDT MON JUL 10 2017
NCZ078-102030-
Wayne NC-
344 PM EDT MON JUL 10 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WAYNE
COUNTY UNTIL 430 PM EDT...
At 344 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from La Grange to near Mount
Olive. Movement was east at 5 mph.
Wind gusts up to 45 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Goldsboro, Mount Olive, Walnut Creek, Seven Springs, Cliffs Of The
Neuse State Park, Elroy and Brogden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3536 7782 3532 7783 3518 7784 3516 7788
3515 7789 3517 7793 3516 7797 3518 7799
3519 7802 3519 7804 3518 7807 3519 7815
3520 7816 3521 7815 3540 7784 3539 7780
3538 7780
TIME...MOT...LOC 1944Z 286DEG 6KT 3530 7782 3515 7805
77Special weather statement, Jul 10, 4:07 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Raleigh NC
407 PM EDT MON JUL 10 2017
NCZ089-102045-
Sampson NC-
407 PM EDT MON JUL 10 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SAMPSON
COUNTY UNTIL 445 PM EDT...
At 406 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from Warsaw to 6 miles north of
Harrells to near Ammon. Movement was east at 15 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Harrells, Garland, Turkey and Ivanhoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3458 7826 3461 7831 3467 7832 3470 7837
3475 7839 3478 7843 3481 7845 3484 7849
3488 7852 3494 7832 3504 7816 3490 7815
3474 7820 3471 7813 3472 7811 3471 7811
3468 7816 3455 7825
TIME...MOT...LOC 2006Z 258DEG 11KT 3501 7811 3481 7817 3473 7854
77Special weather statement, Jul 10, 4:21 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Raleigh NC
421 PM EDT MON JUL 10 2017
NCZ085-086-102100-
Scotland NC-Hoke NC-
421 PM EDT MON JUL 10 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN SCOTLAND
AND SOUTHERN HOKE COUNTIES UNTIL 500 PM EDT...
At 421 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 8 miles north of Laurinburg
to near Raeford. These storms were nearly stationary.
Wind gusts up to 45 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Laurinburg, Raeford, Antioch, Wagram, East Laurinburg, Silver City,
Rockfish, Bowmore and Sandhills Game Land.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3495 7954 3503 7908 3496 7903 3483 7919
3484 7935 3482 7936 3479 7934 3476 7947
TIME...MOT...LOC 2021Z 327DEG 1KT 3489 7946 3493 7923
77Special weather statement, Jul 10, 4:52 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Raleigh NC
452 PM EDT MON JUL 10 2017
NCZ088-102145-
Cumberland NC-
452 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CUMBERLAND COUNTY UNTIL
545 PM EDT...
At 452 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Fayetteville, moving southeast at 15 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Fayetteville, Hope Mills, Bushy Lake Natural Area, Cedar Creek and
Vander.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3486 7893 3489 7893 3493 7898 3506 7897
3499 7864 3495 7861 3494 7857 3491 7856
3491 7854 3490 7855 3488 7851 3487 7851
3486 7849 3485 7851 3485 7883 3483 7890
TIME...MOT...LOC 2052Z 293DEG 13KT 3496 7886
77Special weather statement, Jul 10, 4:54 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
454 PM EDT MON JUL 10 2017
NCZ086-102130-
Hoke NC-
454 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HOKE COUNTY UNTIL
530 PM EDT...
At 453 PM EDT, Doppler radar was tracking a strong thunderstorm over
Antioch, or near Red Springs, moving southeast at 15 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Raeford, Antioch and Rockfish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3484 7934 3486 7934 3489 7935 3501 7916
3497 7904 3495 7904 3483 7919
TIME...MOT...LOC 2053Z 293DEG 13KT 3489 7918
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:17 PM EDT | Special Weather Statement | RAH | Wayne | 43 min |
| Jul 9, 11:15 PM EDT | Areal Flood Advisory | RAH | Richmond | 2 hr |
| Jul 10, 2:40 PM EDT | Special Weather Statement | RAH | Sampson | 50 min |
| Jul 10, 3:12 PM EDT | Special Weather Statement | RAH | Sampson | 48 min |
| Jul 10, 3:18 PM EDT | Special Weather Statement | RAH | Hoke | 42 min |
| Jul 10, 3:44 PM EDT | Special Weather Statement | RAH | Wayne | 46 min |
| Jul 10, 4:07 PM EDT | Special Weather Statement | RAH | Sampson | 38 min |
| Jul 10, 4:21 PM EDT | Special Weather Statement | RAH | Scotland | 39 min |
| Jul 10, 4:52 PM EDT | Special Weather Statement | RAH | Cumberland | 53 min |
| Jul 10, 4:54 PM EDT | Special Weather Statement | RAH | Hoke | 36 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.